Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 74, Number 3

All articles in this issue are freely accessible.

On the generation function of a doubly infinite, totally positive sequence
Albert Edrei.
Trans. Amer. Math. Soc. 74 (1953), 367-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053989
On the structure of algebraic algebras and related rings
Jakob Levitzki.
Trans. Amer. Math. Soc. 74 (1953), 384-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053089
Some interconnections between modern algebra and mathematical logic
Leon Henkin.
Trans. Amer. Math. Soc. 74 (1953), 410-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055287
On the non-isomorphism of certain holomorphs
W. H. Mills.
Trans. Amer. Math. Soc. 74 (1953), 428-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054599
Complex variable Tauberians
Shmuel Agmon.
Trans. Amer. Math. Soc. 74 (1953), 444-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054079
On Rademacher’s extension of the Goldbach-Vinogradoff theorem
Raymond Ayoub.
Trans. Amer. Math. Soc. 74 (1953), 482-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053960
Finite projective plane geometries and difference sets
Gerald Berman.
Trans. Amer. Math. Soc. 74 (1953), 492-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0054978
Concerning webs in the plane
Mary-Elizabeth Hamstrom.
Trans. Amer. Math. Soc. 74 (1953), 500-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055675
Some remarks on order types and decompositions of sets
Seymour Ginsburg.
Trans. Amer. Math. Soc. 74 (1953), 514-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0053994
Errata, volume 74
Trans. Amer. Math. Soc. 74 (1953), 536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions